Toggle Main Menu Toggle Search

ePrints

Bayesian inference for sparse VAR(1) models, with application to time course microarray data

Lookup NU author(s): Dr Guiyuan Lei, Professor Richard Boys, Dr Colin Gillespie, Dr Amanda Greenall, Professor Darren Wilkinson

Downloads


Publication metadata

Author(s): Lei G, Boys RJ, Gillespie CS, Greenall AJ, Wilkinson DJ

Publication type: Article

Journal: Journal of Biometrics and Biostatistics

Year: 2011

Volume: 2

Issue: 127

Print publication date: 25/12/2011

ISSN (electronic): 2155-6180

Publisher: Omics Publishing Group

URL: http://www.omicsonline.org/2155-6180/2155-6180-2-127.php

DOI: 10.4172/2155-6180.1000127


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share